# SDR ASAA0640718

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Delaminated
- Location: L/E Slat
- Component: Slat
- Component part number: 65C26602301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT IS BULGED AND DELAMINATED AT TRAILING EDGE INBOARD CORNER.  PREPPED DELAMINATED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-70-10.
